Convergence of subseries of the harmonic series and asymptotic densities of sets of positive integers.

Powell, Barry J.; Šalát, Tibor

Publications de l'Institut Mathématique. Nouvelle Série (1991)

  • Volume: 50(64), page 60-70
  • ISSN: 0350-1302

How to cite

top

Powell, Barry J., and Šalát, Tibor. "Convergence of subseries of the harmonic series and asymptotic densities of sets of positive integers.." Publications de l'Institut Mathématique. Nouvelle Série 50(64) (1991): 60-70. <http://eudml.org/doc/257873>.

@article{Powell1991,
author = {Powell, Barry J., Šalát, Tibor},
journal = {Publications de l'Institut Mathématique. Nouvelle Série},
keywords = {subseries of harmonic series; convergent series; asymptotic density},
language = {eng},
pages = {60-70},
publisher = {Izdaje Matematički Institut SANU},
title = {Convergence of subseries of the harmonic series and asymptotic densities of sets of positive integers.},
url = {http://eudml.org/doc/257873},
volume = {50(64)},
year = {1991},
}

TY - JOUR
AU - Powell, Barry J.
AU - Šalát, Tibor
TI - Convergence of subseries of the harmonic series and asymptotic densities of sets of positive integers.
JO - Publications de l'Institut Mathématique. Nouvelle Série
PY - 1991
PB - Izdaje Matematički Institut SANU
VL - 50(64)
SP - 60
EP - 70
LA - eng
KW - subseries of harmonic series; convergent series; asymptotic density
UR - http://eudml.org/doc/257873
ER -

NotesEmbed ?

top

You must be logged in to post comments.